MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA22-90/I16-30
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Death (1802); Failure of Implant (1924)
Date of Event 08/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2014, the patient was implanted with a bifurcated stent graft and two (2) suprarenal stent graft extension to treat an abdominal aortic aneurysm.On 08/14/2018, endologix was made aware of a patient death.The patient presented emergently to the emergency room with a rupture aortic aneurysm from a type iiia endoleak.The physician performed surgical intervention but was unsuccessful.The patient expired the following day on (b)(6) 2018.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Several attempts were made to obtain medical records and images but no response was received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7872851
Report Number2031527-2018-00716
Device Sequence Number1703358
Product Code MIH
UDI-Device Identifier00818009010223
UDI-Public(01)00818009010223(17)170724
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2017
Device Model NumberBA22-90/I16-30
Device Lot Number1264525-009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUPRARENAL EXTENSION, LOT # 1203540027; SUPRARENAL EXTENSION, LOT # 1214252009; SUPRARENAL EXTENSION, LOT # 1203540027; SUPRARENAL EXTENSION, LOT # 1214252009
Outcome Attributed to Adverse Event Death; Required Intervention;